# SDR UPS97224899

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 528-535
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION AROUND NUT PLATES AND ON SEAT TRACK STA 528 TO 535 RBL 25 WL 208.  CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED OLD SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW SRM 53-10-5, SRM 53-10-1.
